On the trace formula for Hecke operators

Goro Shimura Princeton University, Princeton, N.J., USA

TBD mathscidoc:1701.331461

Acta Mathematica, 132, (1), 245-281, 1973.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:32 uploaded by actaadmin ] [ 319 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{goro1973on,
  title={On the trace formula for Hecke operators},
  author={Goro Shimura},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203232141668170},
  booktitle={Acta Mathematica},
  volume={132},
  number={1},
  pages={245-281},
  year={1973},
}
Goro Shimura. On the trace formula for Hecke operators. 1973. Vol. 132. In Acta Mathematica. pp.245-281. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203232141668170.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved